UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

New L-stable modified trapezoidal methods for the initial value problems


Yaakub, Abdul Razak and Evans, D. J. (2003) New L-stable modified trapezoidal methods for the initial value problems. International Journal of Computer Mathematics, 80 (1). pp. 95-104. ISSN 0020-7160

[img] PDF
Restricted to Repository staff only

Download (89kB)

Abstract

New L-stable trapezoidal formulas obtained by modifying the nonlinear trapezoidal formulas are presented. Numerical results are presented to confirm the theoretical stability analysis.

Item Type: Article
Uncontrolled Keywords: L-Stability; Trapezoidal; Nonlinear methods
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: College of Arts and Sciences
Depositing User: Prof. Dr. Abd Razak Yaakub
Date Deposited: 21 Nov 2010 02:55
Last Modified: 21 Nov 2010 02:55
URI: http://repo.uum.edu.my/id/eprint/1573

Actions (login required)

View Item View Item